Journal of Symbolic Logic

Review: Alfred Tarski, Undecidable Theories

Martin Davis

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 24, Issue 2 (1959), 167-169.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183733580

JSTOR
links.jstor.org

Citation

Davis, Martin. Review: Alfred Tarski, Undecidable Theories. J. Symbolic Logic 24 (1959), no. 2, 167--169. https://projecteuclid.org/euclid.jsl/1183733580


Export citation